TARU PUBLICATIONS
Journal of Interdisciplinary Mathematics cover
Open Access ·Peer-reviewed·ISSN (Online): 2169-012X·ISSN (Print): 0972-0502

Monthly Journal: Publishes the methodological and theoretical role of mathematics and mathematical applications underpinning scientific research.

Issues up to 2022 co-published with and available at:Taylor & Francis Online
submissions@tarupublications.com
Open Access Research Article

Hermite-Hadamard inequalities type for log-h-convex interval-valued stochastic processes

* ,

* Corresponding author · click or hover a name for details

pp. 1405–1420Vol. 27Issue 6September 2024DOI: 10.47974/JIM-1861XML
Received:
01 Aug 2023
Published Online:
30 Sep 2024
Article type:
Research Article
Language:
EN
Article no.:
JIM-1861
Pages:
1405–1420

Abstract

Employing the framework of interval-valued functions (IVFs), we explore log-h-convex stochastic processes, unveiling a series of inequalities including Hadamard-Fejér, Hermite-Hadamard, and Jensen’s inequalities. These results are elucidated with illustrative examples for clarity and depth of understanding. The findings presented herein could serve as a foundational stepping stone for future exploration and inquiry, potentially uncovering analogous inequalities across diverse forms of convexity.

Keywords

Subject Classifications

60G0560G0760G9960K9960H9926D1526A5160G99

References

[1] B. Nagy, “On a generalization of the Cauchy equation”, Aequationes Math, vol. 10; No 2-3, pp.165-171 (1974). DOI:10.1007/BF01832853.
[2] K. Nikodem , “On convex stochastic processes”, Aequationes Math, vol. 20, no. 1, pp.184-197 (1980). DOI: 10.1007/BF02190513.
[3] A. Skowronski, “On Wright-Convex Stochastic Processes”, Ann. Math. Sil. vol. 9, pp.29-32 (1995).
[4] D. Kotrys , “Hermite-Hadamard inequality for convex stochastic processes”, Aequationes Math., vol. 83, no. 1-2, pp.143-151 (2012). DOI: 10.1007/s00010-011-0090-1.
[5] E. Set, M. Tomar and S. Maden, “Hermite Hadamard type Inequalities for s-Convex Stochastic Processes in the Second Sense”, Turkish Journal of Analysis and Number Theory, vol. 2, no. 6, pp.202-207 (2014). DOI: 10.12691/tjant-2-6-3.
[6] A. Bain and D. Crisan, “Fundamentals of Stochastic Filtering”, Springer-Verlag, New York, pp. 13-45 (2009). DOI :10.1007/978-0-387-76896-0.
[7] P. Devolder, J. Janssen and R.Manca, “Basic stochastic processes. Mathematics and Statistics Series”, ISTE, London, John Wiley and Sons, Inc., pp 165-226 (2015).
[8] T. Mikosch, “Elementary stochastic calculus with finance in view”, Advanced Series on Statistical Science and Applied Probability, World Scientific Publishing Co., Inc., pp. 87–129 (2010). DOI : 10.1142/3856.
[9] O. Rholam, M. Barmaki and I. Gretete, “Hermite-Hadamard Inequalities Type Using Fractional Integrals for MT-convex Stochastic Process”, Malaysian Journal of Mathematical Sciences, vol. 17, pp.473-485 (2023). DOI: 10.47836/mjms.17.3.14 .
[10] R. Gorenflo and F. Mainardi, “Fractional Calculus : Integral and Differential Equations of Fractional Order”, International Centre for Mechanical Sciences book series, vol. 378, pp. 223–276 (1997). DOI : 10.1007/978-3-7091-2664-6-5.
[11] S. Miller and B. Ross, “An introduction to the Fractional Calculus and Fractional Differential Equations”, John Wiley and Sons, pp. 112-170 (1993).
[12] Katugampola U.N, “New approach to a generalized fractional integral”, Applied Mathematics and Computation, vol. 218, no. 3, pp. 860-865 (2011). DOI : 10.1016/j.amc.2011.03.062.
[13] J.Wang and K.Qiu, “A fractional integral identity and its application to fractional Hermite-Hadamard type inequalities”, Journal of Interdisciplinary Mathematics, vol. 21, pp. 1–16 (2018). DOI: 10.1080/09720502.2017.1400795.
[14] J. Wang, Z. Lin, “New Riemann-Liouville fractional Hermite-Hadamard inequalities via two kinds of convex functions”, Journal of Interdisciplinary Mathematics, vol. 20, pp. 357–382 (2010). DOI: 10.1080/09720502.2014.914281.
[15] D. Kotrys, “Remarks on strongly convex stochastic processes”, Aequationes Math. Vol. 86, No. 1-2, pp. 91-98 (2013). DOI: 10.1007/s00010-012-0163-9.
[16] T. Mikosch, “Elementary stochastic calculus with finance in view”, Advanced Series on Statistical Science and Applied Probability, World Scientific Publishing Co., Inc., pp. 87–129 (2010). DOI: 10.1142/3856.
[17] J.J. Shynk, “Probability, Random Variables, and Random Processes: Theory and Signal Processing Applications”, John Wiley and Sons, Inc., pp. 380-433 (2013).
[18] M.Z. Sarikaya and H. Yildirim, “On generalization of the Riesz potential”, Lobachevskii Journal of Mathematics, vol. 29, no. 1, pp. 32–39 (2008). DOI: 10.1134/S1995080208010083.
[19] S. Mubeen and G.M. Habibullah, “k-Fractional integrals and application”, Int. J. Contemp. Math. Sciences, vol. 7, no. 2, pp. 89 - 94 (2012). 
[20] O. Rholam, M. Barmaki and I. Gretete, “Fractional integral inequalities of Hermite-Hadamard type for P-convex and Quasi-Convex stochastic process”, the Australian Journal of Mathematical Analysis and Applications, vol. 20, no. 10 (2023).
[21] R. Khalil, M. Al Horani, A. Yousef and M. Sababheh, “A new definition of fractional derivative”, Journal of Computational and Applied Mathematics, vol. 264, pp. 65-70 (2014). DOI : 10.1016/j.cam.2014.01.002.
[22] M. Kirane and B.T. Torebek, “ Type Inequalities for Convex Functions via Fractional Integrals” Journal of Computational and Applied Mathematics, vol. 353, pp.120-129 (2019), DOI: 10.1016/j.cam.2018.12.030.
[23] W. Afzal, E.Y. Prosviryakov, S.M. El-Deeb and Y. Almalki, “Some New Estimates of Hermite–Hadamard, Ostrowski and Jensen-Type Inclusions for h-Convex Stochastic Process via Interval-Valued Functions”. Symmetry, vol. 15, no. 831 (2023). DOI:10.3390/sym15040831.
[24] N. Okur,˙I.˙Iscan and E.Y. Dizdar, “Hermite–Hadmard type inequalities for harmonically convex stochastic processes”. Int. Econ. Adm. Stud, vol. 18, pp.281–292 (2018). DOI: 10.18092/ulikidince.353602.
[25] L. Li and Z. Hao, “On Hermite–Hadmard inequlity for h-convex stochastic processes”. Aequationes mathematicae, vol. 91, pp.909–920 (2017), DOI: 10.1007/s00010-017-0488-5
[26] C. P. Niculescu, “The Hermite–Hadamard inequality for log-convex functions”, Nonlinear Analysis: Theory, Methods and Applications, vol. 75, no. 2, pp. 662–669 (2012), DOI: 10.1016/j.na.2011.08.066.
[27] M. A. Noor, F. Qi, and M. U. Awan, “Some Hermite–Hadamard type inequalities for log-h-convex functions” Analysis, vol. 33, no. 4, pp. 367–375 (2013), DOI: 10.1524/anly.2013.1223.
[28] M. Bombardelli, S. Varošanec, “ Properties of h-convex functions related to the Hermite–Hadamard–Fejér inequalities”, Computers and Mathematics with Applications, vol. 58, pp. 1869–1877 (2009), DOI: 10.1016/j.camwa.2009.07.073.

Views: 226Downloads: 111Citations: 1